Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Automorphisms compatible with group actions

Author: Michael A. Gauger
Journal: Proc. Amer. Math. Soc. 48 (1975), 251-254
MSC: Primary 14M15; Secondary 57E25
MathSciNet review: 0369378
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a group of bijections of the set $ \mathcal{V}$ and let $ G$ be a subgroup of $ A$. Our purpose here is to introduce several other subgroups of $ A$ consisting of bijections compatible with the $ G$-orbit structure on $ \mathcal{V}$ and to investigate these groups when $ \mathcal{V}$ is the Grassmann variety of all $ p$-dimensional subspaces of a vector space $ V$ and $ G$ is a group of automorphisms of the Grassmannian induced by a group of linear transformations on $ V$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M15, 57E25

Retrieve articles in all journals with MSC: 14M15, 57E25

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society